RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1995, Volume 31, Number 6, Pages 949–954 (Mi de8778)  

Ordinary Differential Equations

On the number of semi-algebraic partial integrals of a class of dynamical systems with a cylindrical phase space

M. V. Dolov, E. V. Kruglov

State University of Nizhni Novgorod

Full text: PDF file (710 kB)

English version:
Differential Equations, 1995, 31:6, 888–893

Bibliographic databases:
UDC: 517.925
Received: 28.02.1994

Citation: M. V. Dolov, E. V. Kruglov, “On the number of semi-algebraic partial integrals of a class of dynamical systems with a cylindrical phase space”, Differ. Uravn., 31:6 (1995), 949–954; Differ. Equ., 31:6 (1995), 888–893

Citation in format AMSBIB
\Bibitem{DolKru95}
\by M.~V.~Dolov, E.~V.~Kruglov
\paper On the number of semi-algebraic partial integrals of a class of dynamical systems with a cylindrical phase space
\jour Differ. Uravn.
\yr 1995
\vol 31
\issue 6
\pages 949--954
\mathnet{http://mi.mathnet.ru/de8778}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1383922}
\transl
\jour Differ. Equ.
\yr 1995
\vol 31
\issue 6
\pages 888--893


Linking options:
  • http://mi.mathnet.ru/eng/de8778
  • http://mi.mathnet.ru/eng/de/v31/i6/p949

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:43
    Full text:16

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019